# SDR VNAA9801001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348903
- Condition: Tripped
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WHILE SETTING POWER FOR TAKEOFF, LT ENGINE OIL PRESSURE INDICATION WAS ERRATIC ON EICAS PAGE.  REDUCED POWER AND RETURNED TO GATE.  MAINTENANCE RERACKED THE NR 1 DATA ACQUISION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-42-00.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
